# SDR ARWA970317

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND LEVEL 2 CORROSION AT LEFT HAND INBOARD SLOT STUB WING LEADING EDGE ATTACH POINT.  CUT OUT AREA OF CORROSION, FABRICATED DOUBLER, FILLER AND INSTALLED IN ACCORDANCE WITH EO ARW 51705-016.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3 C+C NR 51703 ITEM NR 9.
